# SDR UIEA2022052300501

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Curtain
- Condition: Torn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK CARGO STA 2160 CURTAIN FOUND LWR AREA TORN. PERMANENT REPAIR CARRIED OUT AS PER RI-25-54-15628 REV.A )
